# SDR DALA2024100809804

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0597072) WEB AT STA 986-1016 HAS CORROSION ON CORNER AT RBL 34. REMOVED AND REPLACED WEB AT STA 986-1016 RBL 34 IAW B737 SRM 51-40-02-0G DRAWING# 147A5700 REV-ASSOCIATED ER/A 14-618756 ADDED FOR AC 3730.
